Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Hives on lower legs and arms with itching, relieves with cool clot, no blisters. What can it be?

I have hives only on my lower legs and arms that itch terribly for a week now. I have not been near poison ivy etc. Relief if itch only with cold cloths. Benadryl doesn t help much. Only on lower legs. No blisters. If I itch the hives get worse. Gets worse towards night time. What can it be? Prickly heat? But not near sweat glands
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query,

Hives (urticaria) is an allergic condition.

There must be a particular food or any other item with which you are getting this allergy.

Even a new cloth or change in environment can cause this.

Try to notice it and eliminate it.

Treatment is with anti histamines like cetrizine.

Steroids might be required if it is severe.

This will give you some relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sun, 29 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor